Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have been weak, dizzy, sweaty with headaches. Used whitening strips. What may be wrong?

For the past few days i have been weak, dizzy, sweaty, and have had a headeche. I have been going to bed around 4:30 am and waking up at 3 or so. Therefore i skip breakfast, but i eat lunch and dinner. And recently i have been whitening my teeth using whitening strips from walgreens, not sure if that has anything to do with it. I have also been brushing my teeth after every meal and when I wake up and before bed, is that too much? I excercise a lot daily and drink only water.
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
IT IS SINUSES AS TE SINUSES BEHAVE LIKE THIS
GET XRAY PNS WATERS VIEW TO FIND CONDITION OF SINUSES
TILL THEN ADD DOXYCYCLINE 100 MG BD FOR 7 DAYS TO CLEAR INFECTION IF ANY
ADD ANTI ALLERGIC TAB ONCE A DAY
ADD ANTACID LIQUID BD
ADD FLUNARAZINE 5 MG NIGHT
CAN CONTINUE 3 WEEK TILL YOU GET DIAGNOSES
ADD DICLO AS PAIN KILLER SO SOS
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor